# SDR EIA990291

- Difficulty date: December 6, 1999
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401764
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

PGUA - IN FLIGHT MAIN BATTERY VOLTS DROPPED 20 VOLTS, HAD ELECTRICAL SMELL AND ADVISED FE TABLE, TURNED OFF BATTERY AND PULLED C/B FOR BATTERY CHARGER.  FOUND 1 BATTERY CELL LEAKING. SWAPPED MAIN BATTERY WITH APU BATTERY, MAIN BATTERY REMOVED.  (M)
